Authors: Mohammad Ashraf; Ghulam Mohammad
Addresses: Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India ' Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
Abstract: In this paper, we study skew cyclic codes over the finite non-chain ring R. We investigate the structural properties of skew polynomial ring of the ring R with respect to a non-trivial automorphism. Further, we prove that skew cyclic codes over R are equivalent to either cyclic codes or quasi-cyclic codes.
Keywords: skew polynomial rings; skew cyclic codes; quasi-cyclic codes; finite non-chain rings; non-trivial automorphism.
International Journal of Information and Coding Theory, 2014 Vol.2 No.4, pp.218 - 225
Received: 10 Jul 2014
Accepted: 29 Aug 2014
Published online: 24 Nov 2014 *